# SDR WRNA200600017

- Difficulty date: June 11, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 80,414 hours, 19,728 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Diaphragm
- Condition: Failed
- Location: Stab Control
- Component: Control Module, Moog
- Component part number: 4010940815
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RUDDER RATIO LIGHT ILLUMINATED ABOVE 210 KNOTS, EXTINGUISHED BELOW 210 KNOTS RETURNED TO FIELD, A SAFE LANDING WAS MADE.  FOUND PITOT LEAK IN LOWER RIGHT AUX PITOT SYSTEM CAUSED BY FAILED DIAPHRAGM IN RIGHT STABILIZER MODULE CONTROL PACKAGE, REPLACED STABILIZER MODULE CONTROL PACKAGE PER 27-41-04 PG 201.  ACCOMPLISHED RVSM PER TWN B747 34-005A.  OPS CHECK AND LEAK CHECK NORMAL IAW AMM 34-11-00 PG 501.  AIRCRAFT RELEASED FOR SERVICE.
